# SDR AWXA960539

- Difficulty date: September 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 7706 - DURING ROUTINE MAINTENANCE CHECK, FOUND THE EMERGENCY LIGHTS WERE LEFT ON.  ALL LIGHTS WERE INOP.  FERRIED BACK TO PHX.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES.  (M)
